Alert archive / Alabama / Red Flag Warnings in 2006
Red Flag Warning 68, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 22, 2006, 4:02 AM CDT for Walton County, Florida; 7 counties in Alabama. It took effect at Oct 23, 2006, 5:49 AM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2006, 4:02 AM CDT (09:02 UTC)
- In effect from
- Oct 23, 2006, 5:49 AM CDT
- Expired
- Oct 23, 2006, 7:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL, Walton County, FL
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2164 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 220902 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 402 AM CDT SUN OCT 22 2006 ...A RED FLAG WARNING HAS BEEN ISSUED FOR PARTS OF SOUTHWEST ALABAMA ON MONDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT...KBDI INDEX VALUES GREATER THAN 500 AND SUSTAINED SURFACE WINDS GREATER THAN 10 MPH. ...A RED FLAG WARNING HAS BEEN ISSUED FOR THE WESTERN FLORIDA PANHANDLE ON MONDAY DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A COLD FRONT WILL MOVE THROUGH THE AREA ON THIS MORNING. GUSTY WINDS AND LOW HUMIDITIES WILL SPREAD ACROSS THE AREA ON MONDAY. KBDI VALUES ARE GREATER THAN 500 ACROSS PARTS OF SOUTHWEST ALABAMA. THIS ALONG WITH WIND SPEEDS GREATER THAN 10 MPH AND RELATIVE HUMIDITIES LESS THAN 30 PERCENT HAVE PROMPTED A RED FLAG WARNING FOR FIVE COUNTIES IN SOUTHWEST ALABAMA. THE WESTERN FLORIDA PANHANDLE WILL SEE RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR SEVERAL HOURS ON MONDAY. ALZ056-059-060-FLZ001>006-008-221715- /O.UPG.KMOB.FW.A.0053.061023T1600Z-061023T2300Z/ /O.NEW.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/ CONECUH-ESCAMBIA-COVINGTON-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA-COASTAL WALTON- 402 AM CDT SUN OCT 22 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ALZ057-058-221715- /O.NEW.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/ BUTLER-CRENSHAW- 402 AM CDT SUN OCT 22 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS84 KMOB 221906 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 206 PM CDT SUN OCT 22 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY FOR CONECUH...ESCAMBIA...COVINGTON...BUTLER...MONROE AND CRENSHAW COUNTIES IN SOUTHWEST ALABAMA DUE TO LOW RELATIVE HUMIDITY...KBDI VALUES IN EXCESS OF 500 AND SUSTAINED SURFACE WINDS OF 10 MPH OR GREATER... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MONDAY AND FIRE WEATHER WATCH TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... .COOL AND DRY AIR WILL FLOW INTO THE REGION IN THE WAKE OF A STRONG COLD FRONT. SOMEWHAT BREEZY CONDITIONS WILL CONTINUE THROUGH MONDAY. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS ACROSS THE NORTHWEST FLORIDA AND SOUTH CENTRAL ALABAMA MONDAY AFTERNOON AND ACROSS THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY AFTERNOON. GULF MOISTURE WILL BEGIN TO RETURN TO THE REGION ON WEDNESDAY WITH A SMALL CHANCE FOR RAIN RETURNING ON THURSDAY. ALZ055-230315- /O.EXA.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/ MONROE- 206 PM CDT SUN OCT 22 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ001>006-008-230315- /O.NEW.KMOB.FW.A.0054.061024T1600Z-061024T2300Z/ /O.CON.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 206 PM CDT SUN OCT 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY. THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ056>060-230315- /O.CON.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 206 PM CDT SUN OCT 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMOB 231049 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 549 AM CDT MON OCT 23 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT TODAY FOR CONECUH...ESCAMBIA...COVINGTON...BUTLER...WILCOX...MONROE AND CRENSHAW COUNTIES IN SOUTHWEST ALABAMA DUE TO LOW RELATIVE HUMIDITY...KBDI VALUES IN EXCESS OF 500 AND SUSTAINED SURFACE WINDS OF 10 MPH OR GREATER... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM TODAY AND FIRE WEATHER WATCH TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... .COOL AND MUCH DRIER AIR WILL FLOW INTO THE REGION IN THE WAKE OF A STRONG COLD FRONT. BREEZY CONDITIONS WITH AFTERNOON RELATIVE HUMIDITIES DROP BELOW CRITICAL LEVELS ACROSS THE NORTHWEST FLORIDA AND SOUTH CENTRAL ALABAMA MONDAY AFTERNOON AND ACROSS THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY AFTERNOON. GULF MOISTURE WILL BEGIN TO RETURN TO THE REGION ON WEDNESDAY WITH A CHANCE FOR RAIN RETURNING ON THURSDAY. ALZ054-232100- /O.EXA.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/ WILCOX- 549 AM CDT MON OCT 23 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY VEGETATION WILL RESULT IN A GREATER POTENTIAL FOR UNCONTROLLABLE FIRES. $$ FLZ001>006-008-232100- /O.CON.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/ /O.CON.KMOB.FW.A.0054.061024T1600Z-061024T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 549 AM CDT MON OCT 23 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY VEGETATION WILL RESULT IN A GREATER POTENTIAL FOR UNCONTROLLABLE FIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ055>060-232100- /O.CON.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/ MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 549 AM CDT MON OCT 23 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY VEGETATION WILL RESULT IN A GREATER POTENTIAL FOR UNCONTROLLABLE FIRES. $$
000 WWUS84 KMOB 231927 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 227 PM CDT MON OCT 23 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT TODAY FOR CONECUH...ESCAMBIA...COVINGTON...BUTLER...WILCOX...MONROE AND CRENSHAW COUNTIES IN SOUTHWEST ALABAMA DUE TO LOW RELATIVE HUMIDITY...KBDI VALUES IN EXCESS OF 500 AND SUSTAINED SURFACE WINDS OF 10 MPH OR GREATER... ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING FOR NORTHWEST FLORIDA...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CDT TUESDAY. THIS WARNING REPLACES THE FIRE WEATHER WATCH WHICH WAS ONLY FOR NORTHWEST FLORIDA ON TUESDAY.... FLZ001>006-008-240000- /O.UPG.KMOB.FW.A.0054.061024T1600Z-061024T2300Z/ /O.NEW.KMOB.FW.W.0069.061024T1700Z-061024T2300Z/ /O.CON.KMOB.FW.W.0068.000000T0000Z-061024T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 227 PM CDT MON OCT 23 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CDT TUESDAY... DRY CONDITIONS WILL PERSIST OVER THE CENTRAL GULF REGION THROUGH EARLY WEDNESDAY AS HIGH PRESSURE CONTINUES TO BUILD FROM THE NORTHWEST. AS A RESULT AFTERNOON RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL THRESHOLDS THROUGH TUESDAY. SURFACE WINDS WILL AVERAGE BELOW 10 MPH FOR ALL AREAS IN SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND NORTHWEST FLORIDA. $$ ALZ054>060-240000- /O.CON.KMOB.FW.W.0068.000000T0000Z-061024T0000Z/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 227 PM CDT MON OCT 23 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... DRY CONDITIONS COMBINED WITH AVERAGE SURFACE WIND VALUES ABOVE 10 MPH ALONG WITH HIGHER THAN NORMAL KDBI INDICES WILL CONTINUE THROUGH MAINLY THIS AFTERNOON. WINDS WILL AVERAGE BELOW 10 MPH ON TUESDAY. AS A RESULT NO WATCHES OR WARNINGS ARE ANTICIPATED FOR SOUTHWEST ALABAMA ON TUESDAY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 21, 2:55 PM CDT, 13 hours 7 minutes earlier.
Area forecast discussion, Oct 21, 2:55 PM CDT, 13 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT SAT OCT 21 2006
.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT). LATEST SURFACE MAP AND
SATELLITE PICTURES SHOW A WARM FRONT JUST OFFSHORE. THIS FRONT HAS
SLOWLY BEEN CREEPING NORTH DURING THE DAY AND WAS JUST SOUTH OF THE
MOUTH OF THE MISSISSIPPI RIVER. A LARGE AREA OF RAIN WAS LOCATED
ACROSS SOUTHEAST LOUISIANA. THIS RAIN WILL MOVE INTO THE SOUTHWEST
PART OF THE CWA THIS EVENING AND THEN SPREAD EAST ACROSS MOST OF THE
AREA BY MIDNIGHT AS THE WARM FRONT MOVES NORTH. THERE WILL BE ENOUGH
INSTABILITY NEAR THE WARM FRONT THAT THERE COULD BE A FEW
THUNDERSTORMS MIXED IN WITH THE RAIN ESPECIALLY ALONG THE COASTAL
AREAS. A COLD FRONT WILL MOVE ACROSS THE AREA FROM WEST TO EAST
EARLY SUNDAY AND WILL PUSH THE RAIN EAST OF US. EXPECT SOME
LINGERING SHOWERS UNTIL AROUND NOON ON SUNDAY. WINDS WILL PICK UP
ACROSS THE AREA SUNDAY NIGHT AND MONDAY. COLDER AIR WILL FILL IN
BEHIND THE FRONT AS HIGH PRESSURE BUILDS ACROSS THE AREA. THE
COLDEST AIR OF THE SEASON WILL BE OVER THE AREA MONDAY NIGHT AS THE
CENTER OF THE HIGH SITS NEAR US. SOME INLAND AREAS COULD SEE LOWS
IN THE MID 30S WITH SOME ISOLATED SPOTS SEEING THE LOW 30S BY
TUESDAY MORNING. WILL STICK CLOSE TO GFS NUMBERS FOR LOWS WITH JUST
A DEGREE OR TWO HIGHER ON THE HIGHS.
.LONG TERM...(TUESDAY THROUGH SATURDAY)...LEFT MOST OF EXTENDED
FORECAST AS PREVIOUS FORECAST. TEMPERATURES WILL REMAIN COOL ON
TUESDAY BUT WILL BEGIN A WARMUP ON TUESDAY NIGHT. LAST COUPLE OF
MODEL RUNS HAVE DIFFERED IN HANDLING OF NEXT SYSTEM. LAST COUPLE OF
GFS RUNS HAVE ANOTHER FRONT MOVING THROUGH THE AREA BY FRIDAY AND
THEN CLEARING MOST OF THE WEATHER OUT BY FRIDAY NIGHT. WILL STICK
WITH PREVIOUS RUN AND WILL LEAVE IN A CHANCE OF PRECIPITATION
THURSDAY THROUGH SATURDAY (THIS WILL ALSO AGREE WITH OUR NEIGHBORING
OFFICES). EITHER WAY COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY
NIGHT OR FRIDAY MORNING. IF LATEST GFS IS CORRECT LOWS SATURDAY
MORNING WILL BE 10-15 DEGREES COLDER THAN WHAT WE CURRENTLY HAVE
FORECAST. STUCK CLOSE TO NUMBERS ON 00Z GFS RUN.
&&
.MARINE...THE STALLED FRONT WELL SOUTH OF THE MARINE AREA RETURNS
NORTHWARD AND INLAND OVERNIGHT WHILE THE SYSTEM ADVANCING ACROSS THE
PLAINS MOVES TO THE GREAT LAKES REGION. THE LATTER FEATURE BRINGS A
STRONG COLD FRONT THROUGH THE MARINE AREA ON SUNDAY...MOVING EAST OF
THE AREA EARLY SUNDAY AFTERNOON. THE MAIN SURGE OF STRONG NORTHWEST
WINDS OCCURS SUNDAY NIGHT WHEN A SMALL CRAFT ADVISORY LOOKS LIKE A
SURE THING. THE STRONG OFFSHORE FLOW CONTINUES THROUGH MONDAY NIGHT
AS THE SURFACE HIGH MOVES ACROSS THE LOWER MISSISSIPPI RIVER
VALLEY. THE FLOW FINALLY SUBSIDES ON TUESDAY AS THE HIGH SLOWLY
CONTINUES EASTWARD. A LIGHT TO MODERATE RETURN FLOW FOLLOWS FOR
WEDNESDAY AS ANOTHER STRONG SYSTEM ADVANCES ACROSS THE PLAINS.
&&
.FIRE WEATHER...A COLD FRONT WILL MOVE THROUGH THE AREA ON SUNDAY.
DRIER AIR WILL FILTER IN BEHIND THE FRONT SUNDAY NIGHT AND MONDAY.
CRITICAL RELATIVE HUMIDITY VALUES ARE EXPECTED ON MONDAY. WILL
ISSUE A FIRE WEATHER WATCH FOR THE WESTERN FLORIDA PANHANDLE AND
ALSO FOR PARTS OF SOUTHWEST ALABAMA FOR MONDAY. WIND SPEEDS WILL BE
ABOVE 15 MPH OFF AND ON ON MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 64 76 46 71 / 80 40 10 05
PENSACOLA 66 80 50 71 / 70 50 10 05
DESTIN 70 81 53 70 / 60 50 10 05
EVERGREEN 58 73 42 69 / 90 50 10 05
WAYNESBORO 57 69 41 69 / 90 30 10 05
CAMDEN 56 68 42 68 / 90 40 10 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR
CONECUH...COVINGTON...AND ESCAMBIA.
FL...FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR
ESCAMBIA...OKALOOSA...SANTA ROSA AND COASTAL WALTON.
MS...NONE.
GM...NONE.
&&
/01/29Hazardous weather outlook, Oct 21, 10:26 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1026 PM CDT SAT OCT 21 2006 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 221100- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 1026 PM CDT SAT OCT 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI... SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF COASTAL WATERS. .DAY ONE...REST OF TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS THE FORECAST AREA OVERNIGHT. THIS PRECIPITATION DEVELOPED NEAR A WARM FRONT LATE SATURDAY AFTERNOON OFF THE LOUISIANA COAST AND HAS BEEN MOVING EAST AND NORTHEAST THROUGH THE EVENING. SEVERE WEATHER IS NOT ANTICIPATED...BUT A FEW POCKETS OF RAIN HEAVY ENOUGH TO CAUSE PONDING OF WATER IN POOR DRAINAGE AREAS AND LOW PLACES ON AREA ROADS MAY OCCUR OVERNIGHT. THE HEAVIEST OF THE RAIN AND ISOLATED THUNDERSTORMS SHOULD MOVE ALONG AND NORTH OF INTERSTATE 65 THROUGH THE LATE EVENING HOURS. ANOTHER BATCH OF RAIN AND THUNDERSTORMS ALONG INTERSTATE 10 IN LOUISIANA...CLOSER TO AN EASTWARD MOVING COLD FRONT SHOULD AFFECT THE AREA LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL CROSS FROM WEST TO EAST OVER THE REGION SUNDAY MORNING...BRINGING COOLER TEMPERATURES AND MODERATE TO STRONG NORTHERLY WINDS. SMALL CRAFT ADVISORIES MAY BE NEED BY SUNDAY NIGHT FOR THE COASTAL WATERS. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS IS NOT EXPECTED.
In the hours before
Special weather statement, Oct 22, 3:24 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 324 AM CDT SUN OCT 22 2006 FLZ006-220900- COASTAL OKALOOSA- INCLUDING THE CITIES OF...DESTIN... 324 AM CDT SUN OCT 22 2006 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER SOUTHEASTERN OKALOOSA COUNTY... AT 324 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONGER THUNDERSTORMS EXTENDING FROM 5 MILES NORTHWEST OF VALPARAISO TO 5 MILES SOUTHWEST OF DESTIN. THESE STORMS ARE MOVING NORTHEAST AT 25 MPH. THE STORMS WILL AFFECT AREAS IN AND AROUND... VALPARAISO...DESTIN...AND SEMINOLE THROUGH 400 AM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES AND WIND GUSTS AROUND 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THERE IS A SMALL CHANCE THAT A BRIEF TORNADO COULD FORM WITH SOME OF THESE STORMS. FORECASTERS CONTINUE TO CLOSELY MONITOR THE DOPPLER WEATHER RADAR FOR SIGNS OF STRENGTHENING ROTATION. SHOULD THE ROTATIONS STRENGTHEN WITH THESE STORMS...A TORNADO WARNING WOULD BE REQUIRED. STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 2:34 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 26 min |
| Oct 22, 2:06 PM CDT | Fire Weather Watch | MOB | Walton | 24 hr |
Nearby
Red Flag Warnings in Alabama, 2006Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.